# SDR CA010629019

- Difficulty date: April 26, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,874 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT POWER LEVER IS VERY DIFFICULT TO SCHEDULE SUBTLE POWER CHANGES. IE. WHEN ATTEPTING TO SELECT A CHANGE OF 100 FT/LBS RESULTING TORQUE CHANGE COULD BE AS MUCH AS 400FT/LBS. THIS RESULTS IN AN OSCILLATION OF POWER LEVER MOVEMENT TO GET DESIRED POWER OUTPUT. THIS IS ESPECIALLY APPARENT WHEN LANDING WITH GUSTING WINDS. R/H FUEL CONTROL UNIT REPLACED. S/N OFF A7414.S/N ON A7968. TEARDOWN REPORT INDICATED GOVERNOR HYSTERESIS WAS 180 RPM. MAX ALLOWABLE IS 50 RPM. DRIVE BODY ALSO FOUND TO BE DIRTY/SOOTY. THIS WOULD CAUSE FCU TO RESPOND SLOWLY AND INTERMITTENTLY.
